# SDR CHQA200800140

- Difficulty date: July 12, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 818
- Condition: Faulty
- Location: Te Flaps
- Part time: 14,851 hours, 12,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5994, RDU TO IAH.  UPON FLAP RETRACTION FROM FLAPS 8 TO ZERO AFTER TAKEOFF FROM RDU, THE FLIGHT CREW RECEIVED A FLAPS FAIL MESSAGE ON EICAS.  THE MESSAGE WAS CONFIRMED AND THE FLAPS WERE FAILED AT 3 DEGREES ON THE LEFT FLAP AND ZERO DEGREES ON THE RIGHT FLAP.  THE QRH WAS FOLLOWED AND THE FLIGHT LANDED BACK AT RDU WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU AND FOUND THE FAULT CODES FROM THAT FLIGHT POINTED TO THE FECU ITSELF AS BEING THE CAUSE OF THE FAULT.  THE FECU WAS REPLACED ALONG WITH THE SKEW DETECTION UNIT AND THE NR 4 SKEW DETECTOR.  (A)
